Day 23 : Friday 19th May

TGI Friday! I could sleep all weekend. So far the only side effects have been tiredness, hunger and itchiness on the injection site. The acupuncturist said that after the Progynova halting all my hormones, my body is crying out for them. That is why the side effects for the injections don’t seem so bad.

This makes it easier to inject my stomach. I’m giving my body what it craves (and for once it isn’t biscuits). This morning was less of a faff (though I had some trouble getting air bubbles out, the nurse said not to worry about a little bit of air). This gets easier each day!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s